# SDR HEEA082467

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,938 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100049A
- Part serial: A08600983
- Condition: Damaged
- Location: Main Rotor
- Part time: 13,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS THE TITANIUM LEADING EDGE STRIP HAS SEPERATION AT THE SPLICE AREA WITH A DEEP GASH. SENT TO INTERNATIONAL AVIATION COMPOSITES FOR INSPECTION AND REPAIR.
